Uniqueness in Shape from Shading Revisited

    Research output: Contribution to journalArticle

    25 Citations (Scopus)

    Abstract

    We analyse the problem of representing solutions of first-order partial differential equations in terms of complete integrals and envelopes. In this context, we revisit the uniqueness results already existing in the shape-from-shading literature that concern eikonal equations corresponding to the images of a Lambertian hemi-sphere and a Lambertian plane. We show that the approach adopted by Brooks in [2, 3] is incomplete and subsequently re-establish its uniqueness claims.
    Original languageEnglish
    Pages (from-to)123-138
    JournalJournal of Mathematical Imaging and Vision
    Volume7
    Issue number2
    DOIs
    Publication statusPublished - 1997

    Fingerprint

    Dive into the research topics of 'Uniqueness in Shape from Shading Revisited'. Together they form a unique fingerprint.

    Cite this